# SDR SWAA050518

- Difficulty date: February 22, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 2,156 hours, 1,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND EEPLS FLOOR TRACK INOP AT ROW 1.  REMOVED AND REPLACED EEPLS FLOOR TRACK COVER PER MM.
